# SDR GLBA2002134

- Difficulty date: August 24, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 13,853 hours, 18,600 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O'S FLIGHT DIRECTOR FROZE, ALL FCP LIGHTS LIT UP, AP FAIL ILL THEN FD FLAGGED ON EHSI.  RERACKED DPU.
